# SDR SWIA201332821

- Difficulty date: February 14, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 25,492 hours, 20,991 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE CAUTION APPEARED AT ABOUT 10,000 FEET, THEN THE INDICATION WENT AWAY.  (FLT 6441)  RAN ENGINES AT TAKEOFF POWER WITH PACKS ON, NO SMOKE OR SMELL NOTED IN CABIN OR LAV.  SUSPECT DEICE FLUID INGESTED IN PACK.  OPS CHECKS GOOD AT THIS TIME.
